I have some severe health problems that have required me to be on narcotics since I was a kid. I was having tenderness in the breast my whole life, and finally at the age of 26 a doctor clued in an tested me for low testosterone.
I came back with a level of 143 and I was put on three 5 gram packets of Androgel 1% daily.
I went back in to see the doctor months later and the same level that had been 143 was now over 2600!!! And my bioavailable amount (whatever that means was 66 and the highest bracket of normal on the doctors computer was 15) So I was about 5 times the level of high normal.
Is that normal? I honestly don't feel all that much different except my mood is slightly uplifted, and I'm EXTREMELY horny, something I had not felt in 10+ years. I also have better endurance. I had sex successfully for the first time in like 3-4 years, I'm still having erection issues though, not sure why. I guess it's my painkillers and anxiety meds.
My doctors blamed the low T on narcotics used for pain relief (dilaudid, methadone, ativan/klonopin)
But I was diagnosed with a spermatecele (some sort of testicular cyst on the left side which is almost as big as my left testicle) I'm thinking that has more to do with it.
Anyways, he's changed me to Androderm 23.4 mg x 2 daily it's some sort of patch.
Would it of been harmful to function at the high levels I mentioned for a long period of time because I was on that stuff for months and didn't even realize anything was going on. I don't know anything about Testosterone, I'm sure someone on here is going to tell me the level wasn't even that high or something. I'm probably worrying about nothing.
Thanks for your help.
Maybe someone can explain some things I should really know about that the doctor wouldn't bother to tell me. One thing I am worried about is growing boobs, but I know a doctor is not going to prescribe me an aromatase inhibitor. Is there any type of natural thing I can take to get rid of that boob growing effect testosterone can have, and what do you do when you notice something happening? Do you try to educate your doctor (almost impossible due to their egos) or find some other way to get something for it.
I hope to continue posting here, but with less long winded posts.